Quotation Panny, Wolfgang. 1982. On the maximal deviation of purely binomial lattice paths. Mitteilungsblatt der Österreichischen Gesellschaft für Statistik und Informatik 47 103-112.


RIS


BibTeX

Tags

Press 'enter' for creating the tag

Publication's profile

Status of publication Published
Affiliation WU
Type of publication Journal article
Journal Mitteilungsblatt der Österreichischen Gesellschaft für Statistik und Informatik
Language English
Title On the maximal deviation of purely binomial lattice paths
Volume 47
Year 1982
Page from 103
Page to 112

Associations

People
Panny, Wolfgang (Details)
Organization
Applied Information Technology (Details)
Google Scholar: Search